# SDR USAA980416

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24516
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Housing
- Part number: 65505611
- Condition: Cracked
- Location: Bs 294
- Part time: 31,662 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A .5 INCH CRACK AFT INBOARD FLANGE OF UPPER HINGE HOUSING FOR FORWARD SERVICE DOOR FRAME 294.5.  INSTALLED DOUBLER PER TR 53-10-11.  (M)
